# SDR FDEA201904120784

- Difficulty date: April 12, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 81,676 hours, 18,910 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: NPB6280
- Condition: Cracked
- Location: Bs 1372
- Part time: 81,676 hours, 18,910 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR  WHEEL WELL FORWARD BULKHEAD REIN  COMPLY WITH E..A. 1-5310-T0346267 REV NO.  POS. P1  CRACK IN AFT RH WEB OF OVERWING AUX TANK. COMPLY WITH E..A. 1-5310-T0346267 REV NO.  POS. P1  REMOVED DAMAGE AND INSTALLED DOUBLER
